Some connections between various classes of analytic functions associated with the power series distribution


Çakmak S., Yalçın Tokgöz S., Altınkaya Ş.

SAKARYA UNIVERSITY JOURNAL OF SCIENCE, vol.23, no.5, pp.982-985, 2019 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 23 Issue: 5
  • Publication Date: 2019
  • Journal Name: SAKARYA UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.982-985
  • Bursa Uludag University Affiliated: Yes